# SDR WTAA970219

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - SMOKE CAPTION LIGHT ILLUMINATED INTERMITTENTLY.  MAINTENANCE REPLACED SMOKE DETECTOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
